# SDR AALA202312201091

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 67,111 hours, 31,307 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR IS STICKING AND VERY HARD TO OPEN. MAINTENANCE LUBRICATED THE LAVATORY DOOR LATCH (AALA202312201091) AND HINGES (AALA202312209690). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
